MathSciNet Relay Station
MathSciNet bibliographic data
MR1104834 (92d:32008) 32A37 (46E35)
Pavlović, Miroslav Inequalities for the gradient of eigenfunctions of the invariant Laplacian in the unit ball. Indag. Math. (N.S.) 2 (1991), no. 1, 89–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement